# SDR FDEA201011294510

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STA 440 RBL 24.75 ORIGINAL MATERIAL .070 REMOVED .060 REMAINING MATERIAL .010 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG. 101 DETAIL VII PAGE 104 REMOVED AND REPLACED SEAT TRACK IAW SRM 50-  40-02 PN BAC 1520-792 BATCH 0001904663 FROM STA 440 RBL 24.75
